MathSciNet Relay Station
MathSciNet bibliographic data
MR2323493 35A30 (37K05)
Ibragimov, Nail H. A new conservation theorem. J. Math. Anal. Appl. 333 (2007), no. 1, 311–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement